# SDR DXTA2021010904575

- Difficulty date: January 9, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N598QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0157
- Aircraft time: 1,988 hours, 1,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH THE EMERGENCY LIGHTS SWITCH IN THE ARM OR OFF POSITION THE EMERGENCY EXIT SIGN/LIGHT ABOVE THE MAIN CABIN DOOR REMAINS ILLUMINATED.  THE TWO RED EXIT LIGHTS ON EITHER SIDE OF THE MAIN CABIN DOOR, AS WELL AS, THE TOE KICK FLOOR LIGHT ALSO REMAIN ILLUMINATED.  THE REMAINING LIGHTS ON THE EMERGENCY LIGHTING SYSTEM FUNCTION NORMALLY.  VERIFIED PROBLEM GAINED ACCESS TO FORWARD BATTERY G-SWITCH.  RESET AND LIGHTS WENT OUT.  CHARGED BATTERIES FOR 1 HOUR, PER MANUAL AND OPERATIONAL CHECKS WERE GOOD, IAW CE-680A MM 33-50-10.
